Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Bilinear pairings on two-dimensional cobordisms and generalizations of the Deligne category

Tom 264 / 2024

Mikhail Khovanov, Radmila Sazdanovic Fundamenta Mathematicae 264 (2024), 1-20 MSC: Primary 18M05; Secondary 18M30, 05A18, 15A63. DOI: 10.4064/fm283-8-2023 Opublikowany online: 19 October 2023

Streszczenie

The Deligne category of symmetric groups is the additive Karoubi closure of the partition category. It is semisimple for generic values of the parameter while producing categories of representations of the symmetric group when modded out by the ideal of negligible morphisms when t is a nonnegative integer. The partition category may be interpreted, following Comes, via a particular linearization of the category of two-dimensional oriented cobordisms. The Deligne category and its semisimple quotients admit similar interpretations. This viewpoint coupled to the universal construction of two-dimensional topological theories leads to multi-parameter monoidal generalizations of the partition and the Deligne categories, one for each rational function in one variable.

Autorzy

  • Mikhail KhovanovDepartment of Mathematics
    Columbia University
    New York, NY 10027, USA
    e-mail
  • Radmila SazdanovicDepartment of Mathematics
    North Carolina State University
    Raleigh, NC 27696-8205, USA
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek